# SDR SIMA201113001

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 15,778 hours, 13,779 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4632
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3553 THE CREW REPORTED THAT IMMEDIATELY AFTER TAKEOFF RECEIVED A PITCH TRIM MAIN INOPERABLE EICAS WARNING MESSAGE AFTER ACTIVATING CAPTAIN’S YOKE TRIM NOSE DOWN.  THE CAPTAIN’S PITCH TRIM NEVER HELD IN NOSE DOWN POSITION FOR MORE THAN 2 SECONDS.  THE CREW NEVER HEARD A TRIM AURAL WARNING.  THE CREW DETERMINED THE BACKUP PITCH TRIM SYSTEM WORKED AFTER AOM CHECKLIST.  THE CAPTAIN ELECTED TO RETURN TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB 145 AMM 27-40-01 AND TESTED IAW AMM 27-40-00 ALL TESTS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
